My husband has been taking percocets and loratabs non stop for over a year. Just in april alone he took 120 percocets(7.50mg) in 18 days and now has taken 91 loratabs and 91 muscle relaxers in 8 days. what should I do?
I can appreciate your concern, however without further information it makes it hard to tell why he is taking so many meds. Has he had an accident, or injury, recent surgery etc.? If so, the medication he is taking may not be covering his pain enough and he may be thinking the old saying , if one works, two is better, and two works, maybe three etc. until he has taken the whole bottle. May I ask what type of muscle relaxers he is taking also? I hope you can find some answers to this dilemma, have you tried speaking to him? With out accusing him of being addicted to the meds, have you ask something like, I notice you're taking a lot of your pain meds, aren't they working very well, or has your doctor suggested trying something different? The minute you accuse he may get his back up, and as a result "clam up", so to speak. I know this will be hard for you if he is addicted. Keep coming back and let us know how you and him are doing OK.
There are a lot of very seasoned posters here on this forum, far more knowledgeable than I am about such things, I wish you the best, and good luck my dear. Hang tough, OK!
I know it sounds a bit harsh, but I agree with mpvt's answer. He needs to go in to rehab and detox off the pills. Unless you have tremendous will power (which your husband does not) tapering off these meds will not work. He's building up a high tolerance to dangerous meds. YOU have to be strong and take the initiative. I wish you the best of luck on getting the help your husband needs.
Yes he is very addicted I wud have u take his meds away n give him them as directed n have a talk with his doc I get 240 percocets a month n take 2 4 times a day but I don't follow that I take them when I only have severe pain just try n take them from him n give them when he needs it if he gets angry he has a problem but don't ever flush or throw away cuz he can withdrawal from them!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 1 answer
Posted 20 Mar 2011 • 10 answers
Posted 16 Dec 2011 • 1 answer
Posted 24 Jan 2012 • 1 answer
Posted 21 Jul 2012 • 3 answers